Publications by the researcher in collaboration with Francisco José Plaza Martín (6)


  1. Geometric approach to Kac-Moody and Virasoro algebras

    Journal of Geometry and Physics, Vol. 62, Núm. 9, pp. 1984-1997


  1. Characterizations of jacobians of curves with automorphisms

    Transactions of the American Mathematical Society, Vol. 362, Núm. 10, pp. 5373-5394

  2. Reflexiones en torno a una experiencia de Evaluación Continua en el EEES

    Docencia e Investigación: revista de la Escuela Universitaria de Magisterio de Toledo, Año 35, Núm. 20, pp. 11-32


  1. Curves with a group action and Galois covers via infinite Grassmannians

    The geometry of Riemann surfaces and Abelian varieties (American Mathematical Society), pp. 105-117


  1. Addition formulae for non-Abelian theta functions and applications

    Journal of Geometry and Physics, Vol. 48, Núm. 2-3, pp. 480-502

  2. Prym varieties, curves with automorphisms and the Sato Grassmannian

    Mathematische Annalen, Vol. 327, Núm. 4, pp. 609-639